# SDR COMA0060075

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 409 & 128
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH S/B 601R-53-050 INSTALLATION OF AN EXTERNAL REINFORCING STRAP FOUND FOUR HOLES BIRLLED THROUGH THE SKIN AND FRAME AT FS 409 AND 128 BETWEEN STRINGER 24L AND 24R ARE OBLONG AND REQUIRES OVERSIZING TO COMPLETE THE REPAIR.  OVERSIZED 4 DISCREPANT HOLES TO .249S AND INSTALLED HST 412 4G AND IAW WVAC EO 601R-53-0883.
